# SDR 96UAL900332

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFTSIDE, FORWARD OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED INOP OVERWING EMERGENCY EXIT LIGHT, OPERATION CHECKS NORMAL.
